Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Started bleeding with clots after using dildo. How to overcome this problem?

User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 828 Questions
Question
Two days ago husband and i decided tu use a dildo, but it was alittle bigger than what i am used to, i think he went in to XXXXXXX and i felt like it hit somthing, and it hurt, i started, bleeding that night with pain , the next day it just got worse amd really haevy to the point that i have to change pads every hour, the blood is bright red and with clots, i feel very tired amd very worried that it wont stop.
Posted Sat, 9 Mar 2013 in Women's Health
 
 
Answered by Dr. Nilofer AR 30 minutes later
hello,
Thanks for the query.

Your symptoms of fresh bleeding suggest injury to XXXXXXX structures.
This is because of the bigger size of dildo.
There could be a tear on the vaginal wall or injury to pouch of XXXXXXX
You need to contact your Gynecologist at an earliest for local examination and repair of the injury.

Hope this helps.
Wish you early recovery.
regards,
Dr Nilofer
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor